# SDR AALA202106169010

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,180 hours, 33,686 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC GREEN RESERVOIR LOW LEVEL ECAM 30 MINUTES AFTER TAKE OFF.  COMPLIED WITH ECAM PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO PHX WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MCDU SHOWED FAILURE MESSAGE FOR SYSTEM PRESSURE SWITCH, REPLACED SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-32-12 AND 29-11-00.
